Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

yellowphaze

Veteran Member
  • Total Reviews

    0
  • Content Count

    251
  • Joined

  • Last visited

Community Reputation

1 Neutral

About yellowphaze

  • Rank
    Member

Profile Information

  • Gender
    Male
  • Location
    USA
  1. Six weeks of Accutane is a waste of time and discomfort for nothing in return, other than a temporarily clear face, if that. Accutane is meant to be taken over a long period of time, e.g. 6 months. If you're gonna do it, ask for a 6 month course, or don't take it.
  2. Ignore the 3 months by the above poster..... 6 months MINIMUM
  3. Hi everyone, so I'm 4 months post-tane... can't hardly believe it! I'm wondering if anyone has experienced something similar since coming off Accutane, or even while on it, when I shave now I get small little red bumps that are not inflamed but they resemble pimples and they can be a little stubborn to go away? I usually only get about 2-3 that will pop up after I shave. Second.. believe it or not my lips still have not returned to their original moisture level pre-tane, they have eased up a li
  4. Very bad idea, Accutane will take care of everything.. just be patient. Your skin is much thinner while you're taking Accutane and much more prone to scarring, you don't want all of your zits to be gone and then end up with another problem with scarring, which Accutane can't treat.
  5. Accutane dries out your entire body, internally and externally, that's why drinking water is stressed upon, if you aren't properly hydrated you will get these pains. Other than that, see your doctor.
  6. I use Medco with my health insurance to get my prescription medicine and I didn't have any problems with them not covering it. From what I understand about Blue Cross, they don't cover Accutane outright like other medications, so in order for you to be covered by your insurance, your doctor will need to submit a medical necessity form to Blue Cross which indicates that there is a need for you to be on a course of Accutane under his supervision.
  7. Sorry but 3 months of 10mg just is not going to achieve any long-lasting results. You must be on a course for 5-6 months on a dosage that is high enough for you to reach the cumulative dose that applies to your weight.
  8. I'm 45 days post-tane, my lips haven't returned to what they were before tane, although they aren't as dry as they were when I was still taking it. When I was on tane, if I went out anywhere and forgot my chapstick I'd have to drive back home or go buy more because they'd be brutal after a few hours of putting nothing on. Now being off tane, if I forget chapstick then it isn't that big of a deal like it used to be lol.
  9. I'm 45 days post-tane, my lips haven't returned to what they were before tane, although they aren't as dry as they were when I was still taking it. When I was on tane, if I went out anywhere and forgot my chapstick I'd have to drive back home or go buy more because they'd be brutal after a few hours of putting nothing on. Now being off tane, if I forget chapstick then it isn't that big of a deal like it used to be lol.
  10. pretty strange that your doc said you won't get a pimple... it's pretty common to have a breakout as your body comes off the medication as it readjusts. if it becomes a continuous pattern weeks and months down the road, then yes be concerned, but not yet. I hope '1000' pimples is an exaggeration =)
  11. CeraVe moisturizing CREAM. The lotion is good too but the cream lasts much longer and is overall a better moisturizer. It's not sold everywhere, I've seen it at Ride Aid and Walgreens
  12. The only thing I can think of is it being a blister.. you've been seeing your doctor several times in the past 6 months for accutane follow ups, this hasn't come up?
  13. it's normal to flush. my ears and face would constantly be red, i don't know the chemical reasoning behind it but it's just your organs reacting to the tane, i'm 1 month post-tane and it's went away now. yes wear an SPF even when it isn't "sunny", there's still UV rays emitting during the day.
  14. it sounds like your red marks probably bother you more than any actual pimple, which is understandable, but if you're still breaking out, then you can't treat your marks because any breakout would just create more marks and you're back at square one. you have many options to treat the marks once your active lesions are all healed up and under control. you're 29, you don't wanna be in the same spot years down the road in your 30s. If your back is severe than you really do need to consider Accutan
  15. I don't understand these people like VanceAstro at all..they spend their entire day making up new accounts to persuade people to not take accutane..honestly? is your life really that bare to bash a treatment all day that didn't work for you but has for millions?..get over yourself man anyway. your doctor is absolutely right, you're 29, you're past the point of really ever growing out of acne per-say. antibiotics are a very temporary solution so really theres no point, topicals, again, temporary
×